# SDR YENA20120803570

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 18,650 hours, 11,483 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1055 JFK-PIT, HYDRAULIC SYSTEM 2 FAIL - FLUID ZERO QUANTITY AFTER NORMAL GEAR EXT / NO HYD OVERHEAT MSG.  PERFORMED DETAIL VISUAL INSPECTION AND FOUND RETRACT/EXT HOSE ASSY LEAKING.  REMOVED AND REPLACED HOSE ASSY IAW AMM 20-10-03.  HYDRAULIC QTY LOW SERVICED TO CORRECT LEVEL IAW AMM 12-12-00.  NO LEAKS NOTED, A/C OK FOR SERVICE, LEAK CHECK GOOD.
